# SDR SWAA2022022444464

- Difficulty date: December 10, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N8606C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35964
- Aircraft time: 21,586 hours, 9,290 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO. FLOOR PANEL 120DF HAS CORROSION AROUND PERIMETER OF PANEL ( AFT; LH; AND RH EDGE) / RECEIVED NEW PANEL FOR FWD CARGO PIT PANEL 120DF IS CORRODED OUT OF LIMITS NEW PANEL MATERIAL ID IS 453A1610-20 IAW BOEING 737 SRM 25-52-10-17 ATAG # WN1265
